Translator Disclaimer
December 1993 Characterizations of simply connected complete unitary-symmetric Kaehler manifolds
Hiroshi Mori, Yoshiyuki Watanabe
Tsukuba J. Math. 17(2): 487-490 (December 1993). DOI: 10.21099/tkbjm/1496162275

Abstract

We accomplish the Kaehler version of Choi's characterizations of rotationally symmetric manifolds.

Citation

Download Citation

Hiroshi Mori. Yoshiyuki Watanabe. "Characterizations of simply connected complete unitary-symmetric Kaehler manifolds." Tsukuba J. Math. 17 (2) 487 - 490, December 1993. https://doi.org/10.21099/tkbjm/1496162275

Information

Published: December 1993
First available in Project Euclid: 30 May 2017

zbMATH: 0801.53049
MathSciNet: MR1255486
Digital Object Identifier: 10.21099/tkbjm/1496162275

Rights: Copyright © 1993 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.17 • No. 2 • December 1993
Back to Top